# SDR UPS06146861

- Difficulty date: May 6, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246403200
- Condition: Cracked
- Location: Lws  259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING KRUEGER FLAP AREA RIB 2 IS CRACKED/CHAFED THRU.  FABRICATED AND INSTALLED REPAIR IAW UPS ENGINEERING FILE NUMBER A300-57-20019 AND SAA EA 300-5741-01-A0184.
